# SDR 2002FA0000147

- Difficulty date: January 30, 2002
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N448PA
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844063
- Aircraft time: 154 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 481780
- Part serial: 96587
- Condition: Shorted
- Location: Fuel Sys
- Part time: 154 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUEL PUMP CIRCUIT BREAKER POPS. RESET BREAKER POPS AGAIN WHEN PUMP SWITCH IS TURNED ON.
